Open Journal of Depression

Vol.3 No.1(2014), Paper ID 42593, 4 pages

DOI:10.4236/ojd.2014.31004

 

Expanding the Boundaries of Major Depressive Disorder in DSM-5: The Removal of the Bereavement Exclusion

 

H. Russell Searight

 

Department of Psychology, Lake Superior State University, Sault Sainte Marie, USA

 

Copyright © 2014 H. Russell Searight et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Searight, H. (2014). Expanding the Boundaries of Major Depressive Disorder in DSM-5: The Removal of the Bereavement Exclusion. Open Journal of Depression, 3, 9-12. doi: 10.4236/ojd.2014.31004.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.